Symptoms of Hashimoto’s Disease
- Panic Attacks
- Weight Gain
- Sensitivity to Hot and Cold
- High Cholesterol
- Memory Loss
- Hair Loss
Here are the symptoms that started AFTER I began taking Synthroid:
1. body aches and pains equal to having the flu
2. hair loss -- getting sunburn on the top of my head through my hair
3. complete exhaustion - equal to having the flu
4. sleep disturbances
5. weight gain - (something that's not suppose to happen if on an optimal dose of T4) I did a 30 day regime of P90X at lunch and 2 hours on the treadmill after supper with only losing 1lb at the end of those 30 days. I was fully committed to an extremely healthy eating plan, so you can imagine my frustration!
6. Muscle deterioration
I do understand that nothing man-made will be as good as what the body can supply, so I never expected perfect. I did however, expect to get better with time. In 6 years of being on Synthroid (T4 only), I didn't feel better. The body aches and pains actually increased. And yet, I just thought I had to endure.
One day about 3 weeks ago, I was searching Facebook for a support group. I didn't really expect to find anything. I wasn't looking for some place to complain and accomplish nothing. That wasn't going to help.
What I did find was exactly what I needed. STTM.
Stop The Thyroid Madness (STTM) - great information! I can't even express how happy I am that I stumbled across them!!